# SDR CALA2025072907021

- Difficulty date: July 25, 2025
- Submitted: July 29, 2025
- Operation: Air carrier
- Aircraft: N53442
- Make and model: Boeing 737924ER
- Aircraft serial: 33536
- Aircraft time: 51,162 hours, 18,215 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unpacked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L SLIDE MATERIAL CAME UNPACKED AGAIN UPON ARMING.  TUCKED LOOSE SLIDE SKIRT BACK INTO THE CLAMSHELL ASSEMBLY IN REFERENCE WITH AMM 25-66-01-200-802.
